Regina S. Burachik
Cited by
Cited by
Set-Valued Mappings and Enlargements of Monotone Operators
ANI Regina S. Burachik
Series Springer Optimization, Volume 8, DOI 10.1007/978-0-387-69757-4 8 …, 2008
Fixed-point algorithms for inverse problems in science and engineering
HH Bauschke, RS Burachik, PL Combettes, V Elser, DR Luke, ...
Springer Optimization and Its Applications 49, XII, 404, 2011
Enlargement of monotone operators with applications to variational inequalities
RS Burachik, AN Iusem, BF Svaiter
Set-Valued Analysis 5 (2), 159-180, 1997
A generalized proximal point algorithm for the variational inequality problem in a Hilbert space
RS Burachik, AN Iusem
SIAM journal on Optimization 8 (1), 197-216, 1998
Full convergence of the steepest descent method with inexact line searches
R Burachik, LM Grańa Drummond, AN Iusem, BF Svaiter
Optimization 32 (2), 137-146, 1995
Maximal monotone operators, convex functions and a special family of enlargements
RS Burachik, BF Svaiter
Set-Valued Analysis 10 (4), 297-316, 2002
A dual condition for the convex subdifferential sum formula with applications
RS Burachik, V Jeyakumar
Journal of Convex Analysis 12 (2), 279, 2005
Maximal monotonicity, conjugation and the duality product
R Burachik, B Svaiter
Proceedings of the American Mathematical Society 131 (8), 2379-2383, 2003
ε-Enlargements of Maximal Monotone Operators: Theory and Applications
RS Burachik, CA Sagastizábal, BF Svaiter
Reformulation: nonsmooth, piecewise smooth, semismooth and smoothing methods …, 1998
ε-enlargements of maximal monotone operators in Banach spaces
RS Burachik, BF Svaiter
Set-Valued Analysis 7 (2), 117-132, 1999
A new geometric condition for Fenchel's duality in infinite dimensional spaces
RS Burachik, V Jeyakumar
Mathematical Programming 104 (2), 229-233, 2005
A proximal point method for the variational inequality problem in Banach spaces
RS Burachik, S Scheimberg
SIAM Journal on Control and Optimization 39 (5), 1633-1649, 2000
Necessary and sufficient conditions for stable conjugate duality
RS Burachik, V Jeyakumar, ZY Wu
Nonlinear Analysis: Theory, Methods & Applications 64 (9), 1998-2006, 2006
A new scalarization technique to approximate Pareto fronts of problems with disconnected feasible sets
RS Burachik, CY Kaya, MM Rizvi
Journal of Optimization Theory and Applications 162 (2), 428-446, 2014
An outer approximation method for the variational inequality problem
RS Burachik, JO Lopes, BF Svaiter
SIAM Journal on Control and Optimization 43 (6), 2071-2088, 2005
Algorithms for generating pareto fronts of multi-objective integer and mixed-integer programming problems
RS Burachik, CY Kaya, MM Rizvi
Engineering Optimization 54 (8), 1413-1425, 2022
On a modified subgradient algorithm for dual problems via sharp augmented Lagrangian
RS Burachik, RN Gasimov, NA Ismayilova, CY Kaya
Journal of Global Optimization 34 (1), 55-78, 2006
A simple closure condition for the normal cone intersection formula
RS Burachik, V Jeyakumar
Proceedings of the American Mathematical Society 133 (6), 1741-1748, 2005
A relative error tolerance for a family of generalized proximal point methods
RS Burachik, BF Svaiter
Mathematics of Operations Research 26 (4), 816-831, 2001
Abstract convexity and augmented Lagrangians
RS Burachik, A Rubinov
SIAM Journal on Optimization 18 (2), 413-436, 2007
The system can't perform the operation now. Try again later.
Articles 1–20